# SDR SIMA20250617002

- Difficulty date: June 17, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 22,450 hours, 15,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LATERAL SEAT TRACK FROM FR74-FR84 HAS (5) GOUGES, SOME WITH CORROSION. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED  SEAT TRACK FROM FRS-74-84 PER SRM 51-10-03. MEASUREMENTS FOR THE DEEPEST BLEND IS L=1 W=0.4 D=0.020 DEPTH OF 0.020 IS FOUND TO BE OUT OF LIMITS IAW SRM 53-23-10 AD 01 TABLE 102. LOCATED, DRILLED, & ALODINED HOLES IN NEW SEAT TRACK IAW SRM 51-40-02, AND EMB-175 SRM 51-23-04. INSTALLED NEW LH LATERAL SEAT TRACK AT FR74-84 PER EMB-175 SRM 51-40-08. RESTORED FINISH TO LH LATERAL SEAT TRACK AT FR74-84 PER EMB-175 SRM 51-23-06 / ETN-EJ-51-015 AND EMB-175 CPM 51-25-00-910-001-A. REMOVED AND REPLACED LH LATERAL SEAT TRACK PN 170-65917-005 AT FRS74-84 PER EMB-175 SRM 51-40-08.
